# SDR MWEA010378

- Difficulty date: March 26, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 2777922
- Condition: Tool Damage
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TOOLING MARKS AT LONGERON 6 LEFT UPPER INNER SIDE BETWEEN STATION 218 AND 237.   BLENDED, LOCATED AND DRILLED NEW SECTION OF LONGERON, INSTALLED LONGERON.
